ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 18 Issue : 5 Year: 2017
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Kounis syndrome presenting with acute inferior wall myocardial infarction and cardiogenic shock secondary to intravenous ampicillin/sulbactam administration [Anatol J Cardiol]
Anatol J Cardiol. 2016; 16(11): 893-894 | DOI: 10.14744/AnatolJCardiol.2016.7335  

Kounis syndrome presenting with acute inferior wall myocardial infarction and cardiogenic shock secondary to intravenous ampicillin/sulbactam administration

Muhammed Keskin1, Mert İlker Hayıroğlu1, Tolga Onuk1, Ümran Keskin2, Ahmet Ekmekçi1
1Department of Cardiology, Dr. Siyami Ersek Thoracic and Cardiovascular Surgery Training and Research Hospital; Istanbul-Turkey
2Department of Internal Medicine, Umraniye Training and Research Hospital; Istanbul-Turkey



Muhammed Keskin, Mert İlker Hayıroğlu, Tolga Onuk, Ümran Keskin, Ahmet Ekmekçi. Kounis syndrome presenting with acute inferior wall myocardial infarction and cardiogenic shock secondary to intravenous ampicillin/sulbactam administration. Anatol J Cardiol. 2016; 16(11): 893-894

Corresponding Author: Muhammed Keskin, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2016 Turkish Society of Cardiology